MathSciNet Relay Station
MathSciNet bibliographic data
MR2517772 (2011a:35479) 35Q53 (35B44 35D35 35G25 37K10)
Wu, Shuyin; Yin, Zhaoyang Global existence and blow-up phenomena for the weakly dissipative Camassa-Holm equation. J. Differential Equations 246 (2009), no. 11, 4309–4321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement